Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Groups acting transitively
on compact CR manifolds of hypersurface type


Author: Andrea Spiro
Journal: Proc. Amer. Math. Soc. 128 (2000), 1141-1145
MSC (1991): Primary 32C16; Secondary 53C30, 57S26
Published electronically: August 5, 1999
Erratum: Proc. Amer. Math. Soc. 86 (1982), 188.
MathSciNet review: 1637432
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $M=G/L$ be a compact homogeneous manifold with $G$ acting effectively and with a $G$-invariant CR structure of hypersurface type; then any maximal compact subgroup $K\subset G$ acts transitively on $M$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 32C16, 53C30, 57S26

Retrieve articles in all journals with MSC (1991): 32C16, 53C30, 57S26


Additional Information

Andrea Spiro
Affiliation: Dipartimento di Matematica, Università di Ancona, 60131 Ancona, Italy
Email: spiro@anvax1.unian.it

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05113-8
PII: S 0002-9939(99)05113-8
Keywords: Homogeneous CR manifolds, real hypersurfaces, actions of compact Lie groups
Received by editor(s): December 30, 1997
Received by editor(s) in revised form: June 5, 1998
Published electronically: August 5, 1999
Communicated by: Leslie Saper
Article copyright: © Copyright 2000 American Mathematical Society